# SDR JJBA20240304067

- Difficulty date: February 16, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 23-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF2, CORROSION FOUND ON LH GUSSET #2 BTW FR 23 AND FR 30 IN FLOOR STRUCTURE AREA. CF2, LH GUSSET #2 BTW FR 23-30 CORROSION BLENDED AND FOUND OUT OF LIMITS. CF2, LH GUSSET #2 REPLACED
